fillise Posted September 13, 2010 Share Posted September 13, 2010 Mom has been doing so well on the Tarceva, but I am wondering if it has stopped working for her. Over the past few weeks she has complained of fatigue and loss of appetite. Her oncologist thinks this is due to low magensium and has her on a supplement, but after a week it doesn't seem to be improving. She had a bone scan today for pain in her shoulder blades. After she got home they called her to come back and they took x-rays of all the areas they scanned. That has me very worried. I was already concerned when the last scan showed small progression in the primary tumor and now she seeme to be getting weaker. She is also starting to cough again. She saw her oncologist last week and he ordered the bone scan. I just don't have a good feeling about this. . . Susan Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.